English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Two classes of hyperbolic surfaces in P3.

Zaidenberg, M., & Shiffman, B. (2000). Two classes of hyperbolic surfaces in P3. International Journal of Mathematics, 11, 65-101.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Zaidenberg, Mikhail1, Author           
Shiffman, Bernard, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 2000
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Internal
 Identifiers: eDoc: 136947
Other: 29034
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 11 Sequence Number: - Start / End Page: 65 - 101 Identifier: -